Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on a theorem by Deligne


Author: M. Van den Bergh
Journal: Proc. Amer. Math. Soc. 132 (2004), 2857-2858
MSC (2000): Primary 18E30
DOI: https://doi.org/10.1090/S0002-9939-04-07334-4
Published electronically: June 2, 2004
MathSciNet review: 2063103
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a proof avoiding spectral sequences of Deligne's decomposition theorem for objects in a triangulated category admitting a Lefschetz homomorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 18E30

Retrieve articles in all journals with MSC (2000): 18E30


Additional Information

M. Van den Bergh
Affiliation: Departement WNI, Limburgs Universitair Centrum, 3590 Diepenbeek, Belgium
Email: vdbergh@luc.ac.be

DOI: https://doi.org/10.1090/S0002-9939-04-07334-4
Keywords: Triangulated categories, spectral sequence
Received by editor(s): February 11, 2003
Published electronically: June 2, 2004
Additional Notes: The author is a senior researcher at the FWO
Communicated by: Lance W. Small
Article copyright: © Copyright 2004 American Mathematical Society